Antonio M. Peralta
Antonio M. Peralta
Professor of Mathematical Analysis, Universidad de Granada
Verified email at ugr.es - Homepage
Title
Cited by
Cited by
Year
Orthogonality preservers in C∗-algebras, JB∗-algebras and JB∗-triples
M Burgos, FJ Fernández-Polo, JJ Garcés, JM Moreno, AM Peralta
Journal of mathematical analysis and applications 348 (1), 220-233, 2008
822008
Separate weak*-continuity of the triple product in dual real JB*-triples
J Martínez, AM Peralta
Mathematische Zeitschrift 234 (4), 635-646, 2000
512000
Derivations on Real and Complex JB*‐Triples
T Ho, J Martinez-Moreno, AM Peralta, B Russo
Journal of the London Mathematical Society 65 (1), 85-102, 2002
482002
Grothendieck's inequalities for real and complex JBW*-triples
AM Peralta, AR Palacios
Proceedings of the London Mathematical Society 83 (3), 605-625, 2001
432001
A survey on Tingley's problem for operator algebras
AM Peralta
arXiv preprint arXiv:1801.02473, 2018
362018
Automatic continuity of derivations on C⁎-algebras and JB⁎-triples
AM Peralta, B Russo
Journal of Algebra 399, 960-977, 2014
352014
Relatively weakly open sets in closed balls of Banach spaces, and real JB*-triples of finite rank
JB Guerrero, GL Pérez, AM Peralta, A Rodríguez-Palacios
Mathematische Annalen 330 (1), 45-58, 2004
352004
Atomic decomposition of real JBW‐triples
A Peralta, LL Stachó
The Quarterly Journal of Mathematics 52 (1), 79-87, 2001
342001
Orthogonality preservers revisited
M Burgos, FJ Fernández-Polo, JJ Garcés, AM Peralta
Asian-European Journal of Mathematics 2 (03), 387-405, 2009
332009
A survey on local and 2-local derivations on C∗-and von Neumann algebras
S Ayupov, K Kudaybergenov, AM Peralta
Topics in Functional Analysis and Algebra”, Contemp. Math 672, 73-126, 2016
32*2016
Tingley's problem through the facial structure of an atomic JBW⁎-triple
FJ Fernández-Polo, AM Peralta
Journal of Mathematical Analysis and Applications 455 (1), 750-760, 2017
292017
Low rank compact operators and Tingley's problem
FJ Fernández-Polo, AM Peralta
Advances in Mathematics 338, 1-40, 2018
262018
Topological characterisation of weakly compact operators
AM Peralta, I Villanueva, JDM Wright, K Ylinen
Journal of mathematical analysis and applications 325 (2), 968-974, 2007
262007
Surjective isometries between real JB*-triples
FJ Fernández-Polo, J Martínez, AM Peralta
Mathematical Proceedings of the Cambridge Philosophical Society 137 (3), 709, 2004
262004
Surjective isometries between real JB*-triples
FJ Fernández-Polo, J Martínez, AM Peralta
Mathematical Proceedings of the Cambridge Philosophical Society 137 (3), 709, 2004
262004
On the extension of isometries between the unit spheres of a C*-algebra and 𝐵 (𝐻)
F Fernández-Polo, A Peralta
Transactions of the American Mathematical Society, Series B 5 (3), 63-80, 2018
252018
Tingley's problem for spaces of trace class operators
FJ Fernández-Polo, JJ Garcés, AM Peralta, I Villanueva
Linear Algebra and its Applications 529, 294-323, 2017
252017
On the facial structure of the unit ball in a JB*-triple
CM Edwards, FJ Fernández-Polo, CS Hoskin, AM Peralta
Walter de Gruyter GmbH & Co. KG 2010 (641), 123-144, 2010
252010
Orthogonally additive polynomials on C*-algebras
C Palazuelos, AM Peralta, I Villanueva
The Quarterly Journal of Mathematics 59 (3), 363-374, 2008
252008
A solution to Tingley’s problem for isometries between the unit spheres of compact C*-algebras and JB*-triples
AM Peralta, R Tanaka
Science China Mathematics 62 (3), 553-568, 2019
232019
The system can't perform the operation now. Try again later.
Articles 1–20